# SDR DALA2015062304005

- Difficulty date: June 22, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR STRUCTURE, CHANNEL ATTACHED TO BOX BEAM BETWEEN BS 720 AND BS 740, RBL 61 CP53-232-01I. R & R CHANNEL ATTACHED TO BOX BEAM BETWEEN BS 720 AND 740, RBL 61 IAW DWG 143N5400 AND SRM 51-40-02.  REMOVED CORROSION IAW SRM 53-00-51, ORIGINAL.
